MathSciNet Relay Station
MathSciNet bibliographic data
MR2561554 (2010i:65184) 65M15 (35Q35)
Li, Fuxiang; Cui, Minggen A best approximation for the solution of one-dimensional variable-coefficient Burgers' equation. Numer. Methods Partial Differential Equations 25 (2009), no. 6, 1353–1365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement